# SDR UHLA2013013000052

- Difficulty date: January 30, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N855RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000077
- Aircraft time: 22,251 hours, 12,774 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - LEFT WING RIB 10 EXTENSION CRACKED AT THIRD FASTENER HOLE.  STOP DRILLED CRACK ENDS FOR TEMP REPAIR IAW ETD 2013-170-001741-B.
